# SDR DXTA2009102203821

- Difficulty date: October 21, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 4,315 hours, 3,372 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 702346005001
- Part serial: 04121513
- Condition: Failed
- Location: Cockpit
- Part time: 3,372 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PFD 1 FAIL ANNUNCIATOR ILLUMINATED INFLIGHT FOLLOWED BY FLICKERING PFD 1. SHORTLY THEREAFTER, DETECTED BURNED ELECTRICAL ODOR AND, AFTER LANDING, VISIBLE SMOKE.  REMOVED PILOTS PFD AND FOUND IT TO SMELL SMOKEY INSIDE FROM VENT HOLES. REPLACED WITH REPAIRED UNIT IAW MM 34-26-00. OPS CHECK GOOD AT THIS TIME.
